Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 9, Number 1 (2010), 84-92.
On a Hilbert-Type Inequality with a Hypergeometric Function
By applying the method of weight function and techniques from Real Analysis, a Hilbert-type inequality depending upon a multi-parameter with a best constant factor is studied. The best constant is formulated in terms of a hypergeometric function. Furthermore, the inverse inequality is studied.
Commun. Math. Anal., Volume 9, Number 1 (2010), 84-92.
First available in Project Euclid: 21 April 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
He , Bing; Yang , Bicheng. On a Hilbert-Type Inequality with a Hypergeometric Function. Commun. Math. Anal. 9 (2010), no. 1, 84--92. https://projecteuclid.org/euclid.cma/1271890720